# SDR CAL950488

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12514
- Make and model: Doug DC-9-32
- Aircraft serial: 48113
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 16,394 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1626 - WHEN EXTENDING FLAPS AND SLATS ON APPROACH TO FLL, THE RT HYDRAULIC SYSTEM QUANTITY AND PRESSURE WAS LOST.  THE AIRCRAFT WAS DIVERTED TO MIA, AS A PRECAUTION, FOR THE LONGER RUNWAY AND LANDED SAFELY WITH SLATS ONLY.  MAINTENANCE FOUND THE RT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE PUMP WAS REMOVED AND REPLACED.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  (X)
